I’ve been absent for quite a while as I have been dealing with some serious problems with my husband.
He started once a month Opdivo infusions in January. In February he started having severe insomnia for about 2 weeks. After that he became depressed and anxious. This became so bad that he had to take a leave of absence from work. He is self employed and has been off for almost 2 months now. We are close to depleting our savings and I will soon have to look at selling our house.
His condition is definitely getting worse. He is constantly anxious and very paranoid.
He has been seeing a psychiatrist and has been on an antidepressant and anti anxiety for about 6 weeks with no change in his condition.
Recently my husband had his 4th infusion and the week after I have noticed an increase in his anxiety and depression. It was then that I started researching if this could be a side effect of the Opdivo. I have found several articles about serious mental health side effects with interferon but nothing specific with Opdivo. However, depression is listed as a less frequent side effect. My husband is very sensitive to medication so I wonder if this could be a side effect?
Has anyone heard of side effects like this with Opdivo? I am desperate to get him better!!
Husband diagnosed with Desmoplastic Melanoma 10/18. Started Opdivo at Moffitt clinic 1/19.